Hydrocodone Withdrawl Symptoms
Were you looking for information about Hydrocodone Withdrawal Symptoms? Hydrocodone withdrawl symptoms is a common misspelling of hydrocodone withdrawal symptoms.
Over time, the body becomes accustomed to the effects of hydrocodone. Withdrawal symptoms may occur if the medication is stopped too abruptly; these symptoms can sometimes be so unpleasant that people may start taking the narcotic again just to relieve the symptoms. Potential symptoms of withdrawal include diarrhea, insomnia, anxiety, and nausea. In order to help limit withdrawal symptoms, your healthcare provider may slowly decrease your dosage instead of having you stop the drug "cold turkey."
(Click Hydrocodone Withdrawal Symptoms for a more complete list of possible withdrawal symptoms and for more information on why withdrawal occurs with this medication. You can also click on the various links in the box to the right to access specific topics on hydrocodone.)